# SDR AALA2020070549011

- Difficulty date: July 1, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 54,840 hours, 27,042 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND ELEVATOR HINGE POINT BUSHINGS WORN ON HINGES 1-6.  REPLACED BUSHINGS PER CMM 55-21-15.
